# SDR USAA2011091500029

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,916 hours, 19,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON L2 DOOR SILL PLATE BETWEEN FR66 TO FR68, S23L.  REPLACED L2 DOOR SILL PLATE BETWEEN FR66 TO FR68, S23L IAW A319 SRM 53-41-14 AND AIRBUS DRAWING D53480505.
